Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some open questions in the theory of singularities


Author: Oscar Zariski
Journal: Bull. Amer. Math. Soc. 77 (1971), 481-491
MSC (1970): Primary 14B05, 32C40; Secondary 14H20, 32C45
DOI: https://doi.org/10.1090/S0002-9904-1971-12729-5
MathSciNet review: 0277533
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Abhyankar, Local uniformization on algebraic surfaces over ground fields of characteristic $p\ne 0$, Ann. of Math. (2) 63 (1956), 491-526; Correction, ibid. (2) 78 (1963), 202-203. MR 17, 1134; MR 27 #145. MR 78017
  • 2. S. Abhyankar, Resolution of singularities of arithmetical surfaces, Proc. Conf. Arithmetical Algebraic Geometry (Purdue University, 1963), Harper & Row, New York, 1965, pp. 111-152. MR 34 #171. MR 200272
  • 3. S. Abhyankar, Resolution of singularities of embedded algebraic surfaces. Pure and Appl. Math., vol. 24, Academic Press, New York, 1966. MR 36 #164. MR 217069
  • 4. H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II, Ann. of Math. (2) 79 (1964), 109-326. MR 33 #7333. MR 199184
  • 5. H. Hironaka, Normal cones in analytic Whitney stratifications, Inst. HAutes Études Sci. Publ. Math. No. 36 (1969), 127-138. MR 277759
  • 6. J. Milnor, Singular points of complex hypersurfaces, Ann. of Math. Studies, no. 61, Princeton Univ. Press, Princeton, N. J.; Univ. of Tokyo Press, Tokyo, 1968. MR 39 #969. MR 239612
  • 7. R. Thorn, Ensembles et morphismes stratifies, Bull. Amer. Math. Soc. 75 (1969), 240-284. MR 39 #970. MR 239613
  • 8. H. Whitney, Local properties of analytic varieties, Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), Princeton Univ. Press, Princeton, N. J., 1965, pp. 205-244. MR 32 #5924. MR 188486
  • 9. H. Whitney, Tangents to an analytic variety, Ann. of Math. (2) 81 (1965), 496-549. MR 33 #745. MR 192520
  • 10. O. Zariski, The reduction of the singularities of an algebraic surface, Ann. of Math. (2) 40 (1939), 639-689. MR 1, 26. MR 159
  • 11. O. Zariski, Local uniformization on algebraic varieties, Ann. of Math. (2) 41 (1940), 852-896. MR 2, 124. MR 2864
  • 12. O. Zariski, Simplified proof for the resolution of singularities of an algebraic surface, Ann. of Math. (2) 43 (1942), 583-593. MR4, 52. MR 6851
  • 13. O. Zariski, Reduction of the singularities of algebraic three dimensional varieties, Ann. of Math. (2) 45 (1944), 472-542. MR 6, 102. MR 11006
  • 14. O. Zariski, Studies in equisingularity. I. Equivalent singularities of plane algebroid curves, Amer. J. Math. 87 (1965), 507-536. MR 31 #2243. MR 177985
  • 15. O. Zariski, Studies in equisingularity. II. Equisingularity in codimension 1 (and characteristic zero), Amer. J. Math. 87 (1965), 972-1006. MR 33 #125. MR 191898
  • 16. O. Zariski, Studies in equisingularity. III. Saturation of local rings and equisingularity, Amer. J. Math. 90 (1968), 961-1023. MR 38 #5775. MR 237493

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14B05, 32C40, 14H20, 32C45

Retrieve articles in all journals with MSC (1970): 14B05, 32C40, 14H20, 32C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12729-5

American Mathematical Society